
Fever-X 250mg Oral Suspension Mix Fruit
Manufacturer
Morepen Laboratories Ltd
Salt Composition
Paracetamol (250mg)
Key Information
Short Description
Fever-X 250mg Oral Suspension Mix Fruit is a medicine that helps to ease pain and bring down high body temperature (fever).
Dosage Form
Oral Suspension
Introduction
Fever-X 250mg Oral Suspension Mix Fruit is a widely prescribed medicine that helps to ease pain and bring down high body temperature (fever). In children, it treats conditions like headache, toothache, body ache, fever, and common cold.
Directions for Use
Give Fever-X 250mg Oral Suspension Mix Fruit to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours so wait up to 6 hours between doses.
How it works
Fever-X 250mg Oral Suspension Mix Fruit possesses analgesic (pain-reliever) and antipyretic (lowers body temperature) properties. It provides relief by blocking certain chemical messengers and pathways in the brain that send signals about pain and fever.
Quick Tips
Give Fever-X 250mg Oral Suspension Mix Fruit to your child with food or milk to prevent an upset stomach. Your child should not take more than four doses of this medicine in 24 hours Wait up to 6 hours between doses. Do not give any other medicine formulation containing paracetamol along with this medicine Inform the doctor if your child has liver disease If Fever-X 250mg Oral Suspension Mix Fruit does not seem to be helping your child, contact your doctor for advice.
Related Medicines

Evimol 250mg Oral Suspension

Repara 250mg Oral Suspension

Zenopar 250mg Oral Suspension

Atpera 250 Oral Suspension

Pyrecer DS Oral Suspension

Padicaf 250mg Oral Suspension

Zaminol 250mg Oral Suspension

Pyri DS 250mg Oral Suspension

Inn P 250mg Oral Suspension
